# SDR AALA202104059040

- Difficulty date: April 3, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 17,245 hours, 7,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462073NG08
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16C EMERGENCY LIGHT SHROUD BROKEN.  REPLACED LIGHT SHROUD WITH NEW IAW AMM 25-21-20, OPS CHECK GOOD.
